Eine neue Einteilung der Perimutationen.

L. von Schrutka

Mathematische Annalen (1941/1943)

  • Volume: 118, page 246-250
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schrutka, L. von. "Eine neue Einteilung der Perimutationen.." Mathematische Annalen 118 (1941/1943): 246-250. <http://eudml.org/doc/160084>.

author = {Schrutka, L. von},
journal = {Mathematische Annalen},
keywords = {Combinatorics},
pages = {246-250},
title = {Eine neue Einteilung der Perimutationen.},
url = {http://eudml.org/doc/160084},
volume = {118},
year = {1941/1943},

AU - Schrutka, L. von
TI - Eine neue Einteilung der Perimutationen.
JO - Mathematische Annalen
PY - 1941/1943
VL - 118
SP - 246
EP - 250
KW - Combinatorics
UR - http://eudml.org/doc/160084
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.